On equilibria on the square
Nicolas Vieille ()
Post-Print from HAL
Abstract:
We construct a non-zero sum game on the square, with separately continuous payoff functions, and which has no correlated equilibrium. This answers a recent question of Nowak.
Keywords: equilibria; square (search for similar items in EconPapers)
Date: 1996-06
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Published in International Journal of Game Theory, 1996, Vol.25,n°2, pp.199-205. ⟨10.1007/BF01247102⟩
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
Journal Article: On Equilibrium on the Square (1996)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:hal-00481439
DOI: 10.1007/BF01247102
Access Statistics for this paper
More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().